Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/94492
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Optimal sliding mode algorithms for dynamic systems
Author: Basin, M.
Fridman, L.
Shi, P.
Citation: Journal of the Franklin Institute, 2012; 349(4):1317-1322
Publisher: Elsevier
Issue Date: 2012
ISSN: 0016-0032
Statement of
Responsibility: 
Michael Basin, Leonid Fridman, Peng Shi
Description: Editorial
Rights: © 2012 The Franklin Institute
RMID: 0030031081
DOI: 10.1016/j.jfranklin.2012.02.013
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.